MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM 14MM RAPID FLAP; PLATE, BONE

BIOMET MICROFIXATION LACTOSORB SYSTEM 14MM RAPID FLAP; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.(b)(6).Occupation - distributor.The user facility is foreign; therefore, a facility medwatch report will not be available.Report report source - (b)(6).
 
Event or Problem Description
It was reported that the bio-absorbable clamp was found fractured before use during surgery.No adverse events were reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.This is the only complaint in regards to a damaged part for 915-0020 lot 423360.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
LACTOSORB SYSTEM 14MM RAPID FLAP
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9954428
Report Number0001032347-2020-00220
Device Sequence Number19437013
Product Code JEY
UDI-Device Identifier00841036053864
UDI-Public00841036053864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2023
Device Model NumberN/A
Device Catalogue Number915-0020
Device Lot Number423360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1